# SDR IPXA2021021765784

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 27,208 hours, 9,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY LTS INOP.  REMOVED AND REPLACED EMERGENCY LT BATTERY PACK IAW MM 33-51-07 OPS CK NORMAL IPC 33-51-07-32 20J.
